# SDR DXTA200400458

- Difficulty date: November 22, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Beech 400A
- Aircraft serial: RK383
- Aircraft time: 52 hours, 52 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 12850511
- Condition: Ruptured
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND EXHAUST APPEARED IN LAV WHEN ENG AND WING ANTI-ICE WAS PLACED ON.  EXHAUST SMELLED LIKE OIL AND WAS VERY VISIBLE.  IT LEFT A FILM ON LAV MIRROR.  FOUND THE SMOKE AND ODOR CAUSED BY A RUPTURE IN THE WING ANTI-ICE BLEED AIR LINE.  INSTALLED NEW BLEED AIR LINE BY INCORPORATION OF KIT 128-5051-1 PER RAC DRAWING.  CLEARED INSULATION BAGS FROM WING ANTI-ICE DUCTS IN LAV AREA.
